# SDR DHLA200700091

- Difficulty date: December 21, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,826 hours, 34,568 cycles
- Engine: Pwa JT8D17
- Engine time: 59,450 hours, 43,662 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG STRUT OVERHEAT DURING CRUISE.  PERFORMED ABNORMALS PROCEDURE RESULTED IN IN-FLIGHT ENG SHUTDOWN ALL CHECK LISTS, PROCEDURES DONE.  T/S FOUND CLAMP ON PRESSURE MODULATING VALVE LEAKING ON PRECOOLER SIDE TIGHTENED CLAMP IAW MM 36-00-1 MM 36-12-42, RAN ENG PER JRH 6.5 AND FOUND ALL PARAMETERS NORMAL.  NO LEAKS NOTED
